Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

kID...

Posted by jodsteroo on May 29, 2001, at 1:13:02

In reply to Re: klonapin question also...URGENT!!!please help... jodsteroo, posted by kid47 on May 28, 2001, at 22:26:58

I was put on klonopin for anxiety and panic attacks.I had been taking 1mg roughly every night , give or take a couple of days, for about 3 to 4 years. I also have depression and my doctor has entered me into a research study for a new depression med. anyway i had to taper off the klonopin and stopped it about a month ago. that whole time i was going nuts...suicidal...mood swings...cant think or remember anything...extreem muscle tension...and tons of other stuff...anyway...i start the study soon and am going crazy because i hate this feeling...i am in pain 24/7.. its like a constant panic attack that never peaks and subsides... my brain feels like its gonna pop a blood vessle or something....when does this end??or is there something you know of that i can take for it? is this even klonopin withdrawl or is it my original anxiety back or maybe im bipolar or something.....? thanks for your reply and concern!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodsteroo thread:64473
URL: http://www.dr-bob.org/babble/20010522/msgs/64558.html